IEEE - Institute of Electrical and Electronics Engineers, Inc. - Polynomial Time Attack on Wild McEliece Over Quadratic Extensions

Author(s): Alain Couvreur ; Ayoub Otmani ; Jean-Pierre Tillich
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2017
Volume: 63
Page(s): 404 - 427
ISSN (Paper): 0018-9448
ISSN (Online): 1557-9654
DOI: 10.1109/TIT.2016.2574841
Regular:

We present a polynomial-time structural attack against the McEliece system based on Wild Goppa codes defined over a quadratic finite field extension. We show that such codes can be efficiently... View More

Advertisement